# SDR 03FDEA01088

- Difficulty date: July 10, 2003
- Submitted: July 14, 2003
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11
- Aircraft serial: 48401
- Aircraft time: 39,656 hours, 9,745 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Display
- Condition: Inoperative
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLIMBING THRU 18,000 FT BOTH "TIP LOW" (1 AND 3) LEVEL ONE ALERTS CAME ON SHORTLY AFTER FUEL SYSTEM SELF CORRECTED. UPON REACHING CRUISE FL 370 NOTICED FUEL  DECREASING AT AN ABNORMAL RATE. ONE MINUTE LATER "FUEL QTY/USED CHK" LEVEL 2   ALERT CAME ON.   AT THAT TIME TOTAL FUEL WAS 10,000 #S BELOW PLANNED WITH FUEL  STILL DECREASING (ALL TANKS EQUALLY). ENROUTE KOAK TO KSEA DIVERTED TO KSMF. FUEL SYSTEM INDICATED WE HAD LOST 12,000#S. AFTER LANDING AT KSMF.    "MEL 28-01-01-02: TANK NO. 2_ FUEL TANK SYN OPTIC QTY DISPLAY- INOP.
